# SDR HEEA968055

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Corroded
- Location: T/R
- Part time: 9,674 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CORRODED.  (PRIMARY POLYURETHANE RUBBERS ERRODED AND THE BOX BEAM HAS AN EXCESSIVE AMOUNT OF CORROSION.)
